How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 2592
Experience:  Emergency Medicine and Family Practice for over 26 years
Type Your Medical Question Here...
Family Physician is online now
A new question is answered every 9 seconds

I started taking clonazapam for anxiety about 5 mos. now.At

Customer Question

I started taking clonazapam for anxiety about 5 mos. now.At first I was just sleepy and it seemed to zap me of all feeling. Then things got worse. I have no memory,I can't function.I'm having double vision, I think I've become psychotic. I read the withdrawel syptom can last for years. I can't live like this. I haven't taken it since last night and I can barely see. I can't work .It ruined my mind,my life.Can it really take years to get over it.?My doctor denies that this can happen. What will I do .I can't even see.It's bad to withdraw cold turkey but being on it became so bad. I use to be intelligent,now I'm an idiot. What can I do?
JA: How long have you been dealing with this? Is there anything in particular that seems to make the symptoms better or worse?
Customer: At first it just took away all feeling and made me sleepy. Now I'm like psychotic. I know I look weird.It's been increasing over 5 mos.
JA: Anything else in your medical history you think the doctor should know?
Customer: I have off and on had ocd. Sometimes going away completely. But I don't tust what I see because I'm so flaky now that I keep checking things. My doctor doesnt care.He denies that this is possible.
Submitted: 1 month ago.
Category: Medical
Expert:  Dr Stan replied 1 month ago.

Hello this is Dr. Stan and I will assist you with your question today. I am board certified and I have 40 years of patient experience. I will be happy to help you today. I'm sorry you are having this difficulty.

How much Clonazepam are you taking?

Are you taking any additional medication?

Are you being treated for any other medical problems?

Expert:  Dr Stan replied 1 month ago.

Do you have any additional concerns?